# SDR HEEA956177

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DISPLAY AND LOCKS UP.
